# SDR A6WA200740054

- Difficulty date: February 6, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 15,703 hours, 14,028 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICLE BEAM AT FS 559.0, RBL 9 CRACKED APPROX .300 INCH LONG AT LOWER OB FLANGE.  MAINTENANCE REPAIRED FS 559.0 BULKHEAD POST AT RBL 9, LOWER OB FLANGE IAW REO 601R53-41-057 (A).  (K)
